# SDR SWAA2024082212159

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LINNING ENTRY DOOR ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) 2024 443590<[01] REPLACED LINNING ENTRY DOOR ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31?400-802;[02] CORRECTED STEP 1: REPLACED LINNING ENTRY DOOR ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31?400-802; STEP 3G(2);[03] REPLACED LINNING ENTRY DOOR ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31?400-802; STEP 3G(2)
